Translator Disclaimer
June 2020 A Value Region Problem for Continued Fractions and Discrete Dirac Equations
Slawomir KLIMEK, Matt MCBRIDE, Sumedha RATHNAYAKE, Kaoru SAKAI
Hokkaido Math. J. 49(2): 333-348 (June 2020). DOI: 10.14492/hokmj/1602036029

Abstract

Motivated by applications in noncommutative geometry we prove several value range estimates for even convergents and tails, and odd reverse sequences of Stieltjes type continued fractions with bounded ratio of consecutive elements, and show how those estimates control growth of solutions of a system of discrete Dirac equations.

Citation

Download Citation

Slawomir KLIMEK. Matt MCBRIDE. Sumedha RATHNAYAKE. Kaoru SAKAI. "A Value Region Problem for Continued Fractions and Discrete Dirac Equations." Hokkaido Math. J. 49 (2) 333 - 348, June 2020. https://doi.org/10.14492/hokmj/1602036029

Information

Published: June 2020
First available in Project Euclid: 7 October 2020

zbMATH: 07276079
MathSciNet: MR4159174
Digital Object Identifier: 10.14492/hokmj/1602036029

Subjects:
Primary: 11Y65

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • June 2020
Back to Top